# SDR RFTO

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N910SF
- Make and model: Doug DC-10-10
- Aircraft time: 69,567 hours, 25,480 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: AJH7150501
- Condition: Worn
- Location: Elevator
- Part time: 69,567 hours, 25,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW REMOVED FROM A DC10-10,N910SF, THIS PART TO OUR KNOWLEDGE HAS 69567 HOURS, 25480 LANDINGS AND WAS INSTALLED IN PRODUCTION 1971. WE SENT THE UNIT IN FOR INSPECTION AND OVERHAUL AS NECESSARY TO THE PART MANUFACTURE AS THERE IS NOT A CURRENT INSPECTION/OVERHAUL PERIOD CALLED OUT IN THE MPD FOR THE DC10. THE TEARDOWN REPORT INDICATED CONCENTRICITY MEASUREMENT AT MIDDLE SECTION IS .010 INCH AND THE MAX. IS .004 INCH. THE BUSHING HOLE DIAMENTIONS FOR THE SCREW WERE 1.7510/1.7518 THE MAX. LIMIT IS 1.7510. THE JACKSCREW BEARING HAS EXCESSIVE PLAY WITH THE LOWER TEFLON SEAL MISSING.
